MAUDE Adverse Event Report: SUZHOU MEDSPORTS PRODUCTS CO. LTD. Equate; Kinesiology Tape Black

SUZHOU MEDSPORTS PRODUCTS CO. LTD. Equate; Kinesiology Tape Black
Model Number UPC# 681131286244
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury

Brand Name
Equate
Common Device Name
Kinesiology Tape Black
Manufacturer (Section D)
SUZHOU MEDSPORTS PRODUCTS CO. LTD.
128 fangzhou road suzhou ind.
loufeng east district, suzhou 21512 3 CN
CH  215123 CN
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key50888518
Report Number1038758-2026-00025
Device Sequence Number21498840
Product Code KGX
UDI-Device Identifier00681131286244
UDI-Public00681131286244
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC# 681131286244
Device Catalogue Number578868774
Device Lot Number244858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale